# SDR 96ZZZX3682

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60823
- Make and model: Child S2BPITTS
- Aircraft serial: 5269
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 70 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOOSE CRIMP NUT ON THERMOSTATIC BYPASS VALVE (EVEN WITH NEW STYLE PART).
